Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child having diaper rash. Red bumps appeared all over body after taking amoxicillin. What's going on?

My baby is 8 months.he has a diaper rash which turns a severe and I went to his dr.she gave amoxilin and a liquid for itching and a cream diaper rash seem to be disappear but a pinpoint red bumps all over his body was present also with the diaper rash too. Now it been morethan two weeks it is still present on his body almost everywhere back, legs,arms . I went to the dr again she said it will disappear by it s own.but nothing happen.please help and answer
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response
hi. is your child ill/cranky? if feeding well and comfortable u can wait . u can stop "oil application" on his body. can use some medicated soap.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor